I was diagnosed with diverticulosis about two years ago, about one year ago I had to be hospitalized with diverticulitis. My gastro put me on Miralax, and I have been taking it for 5 mo now. Recently I am feeling bloated, abdominal pain and nausea. Is it possible that Miralax have been causing these effects?
26 May 2010
Nausea, abdominal bloating, cramping and flatulence may occur. High doses may produce diarrhea and excessive stool frequency are some of the side effects of the med - MiraLax, talk to you doc. who prescribed the med he/she might give you an alternate, hope this helps? Best of luck.
- MiraLax Information for Consumers
- MiraLax Information for Healthcare Professionals (includes dosage details)
- Side Effects of MiraLax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... (cipro and alinia) and I continue feeling sick. I went to my gastroenterologyst and prescribed 5 more days in antibiotic and diet. The first ...
1 answer • 25 Nov 2009
By mistake I drank the entire mixture instead of saving the other half for the following day. Is it safe to take additional miralax prior to my ...
1 answer • 22 Feb 2010
Can Miralax be taken long term and can it be taken to off-set constipation side effects from Zofran?
Zofran is causing constipation. Will Miralax help with the constipation? Can I take it long-term - I have to take Zofran for a long time.
1 answer • 20 Nov 2010
I have diverticulosis and take a daily fiber capsule to ward off attacks. I also take a thyroid replacement (Levoxyl generic) following RAI for ...
1 answer • 12 Aug 2013
I recently went for a colonoscopy, and an upper endoscopy. My PCP panicked, and I went to a different gastro Doc than I usually do. I've been ...
4 answers • 14 Nov 2013